# SDR 9803639906

- Difficulty date: March 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N956N
- Make and model: Doug DC-9-31
- Aircraft serial: 47252
- System (JASC): 2613 · Overheat Detection
- Part: Temp Sensor
- Condition: Dirty
- Location: Tail Compt
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

TAIL COMPARTMENT TEMPERATURE HIGH LIGHT ILLUMINATED AFTER TAKEOFF.  FLIGHT WAS RETURNED TO GCM AND LANDED WITHOUT INCIDENT.  MAINTENANCE OPERATED ENGINES AND INSPECTED PNEUMATIC DUCTING IN AFT TAIL CONE AREA FOR LEAKS.  NO LEAKS WERE FOUND.  CLEANED LEFT AND RIGHT TEMPERATURE SENSORS AS A PRECAUTION.
